A monotonicity theorem and its application to stationary solutions of the phase field model

M. Grinfeld, J. E. Furter, J. C. Eilbeck

Research output: Contribution to journalArticle

Abstract

In this paper the authors prove a monotonicity theorem for solutions of a boundary value problem and use it to investigate the behaviour of stationary solutions of the one-dimensional phase field model as e, which measures the range of intermolecular forces, goes to zero. © 1992 Oxford University Press.

Original languageEnglish
Pages (from-to)61-72
Number of pages12
JournalIMA Journal of Applied Mathematics
Volume49
Issue number1
DOIs
Publication statusPublished - 1992

Fingerprint Dive into the research topics of 'A monotonicity theorem and its application to stationary solutions of the phase field model'. Together they form a unique fingerprint.

Cite this